MathSciNet Relay Station
MathSciNet bibliographic data
MR2015195 37D40 (37C40 53D25)
Fanaï, Hamid-Reza Sur quelques problèmes liés au flot gédésique. (French) [Some problems associated with geodesic flow] Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 2, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement